# SDR MASA200600982

- Difficulty date: April 1, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N942LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 1,869 hours, 1,411 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 5120011
- Part serial: MAL1119
- Condition: Malfunctioned
- Location: Spoilerons
- Part time: 1,880 hours, 1,417 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6023 TUS, RT OB MFS SPOILERON PCU JAM.  MX REPLACED PCU.
